Please see my profile page for actual pictures of the Rash and copy & past the below address in your search bar for more information:
Hang in there all who have it.
Be sure to have dermatologist who can treat, it will keep you out of the hospital. I had the rash over 90% of my body.
I was looking at your photos and they are impressive. You truly had a very severe rash. I hope you improve soon.
Thanks for posting those links. Actually, after I fired my incompetent team, I got a Hepa from Minnesota Gastro in St. Paul, MN. He is experienced and knowledgeable. MN Gastro does have a vast amount of educational information on their website. Here is a link to their Hep C information.
I did follow your link and then went to the Hep C section in order to zero in on the link to that page. They have a tremendous amount of info listed to the left of the main article with links to their info on liver related and Hep C related articles. Below are all of the categories a person can link to and read about.
Alpha 1 Antitrypsin Deficiency
Financial Assistance Options for Hepatitis C
Hepatic Encephalopathy and Lactulose
Hepatitis B Card
Hepatitis C - Initial Visit Folder
Hepatitis C - Teaching Visit Folder - Dual Therapy
Hepatitis C - Teaching Visit Folder - Triple Therapy
Insulin Resistance Folder
Liver Biopsy Results Worksheet
Liver Clinic Cover Letter
NAFLD Nonalcoholic Fatty Liver Disease
Paracentesis: Self Care of Ascites Leak
Pegylated Interferon & Ribavirin: Managing Side Effects
Percutaneous Liver Biopsy
Post Ultrasound Instruction Sheet
Primary Biliary Cirrhosis
Primary Sclerosing Cholangitis
Sodium Controlled Diet
Vaccines and Immunosupression Card
Your rash looks just as bad as mine did! From the red sunburn stuff to the swelling and the peeling and cracking!
Are you still dealing with this? I need to go find some of your posts. I finished treatment at the end of June 2012. I had the rash from week seven through week twenty two...I stopped Incivek a week early because of it.
It is definitely not fun being in the one to two percent of patients who get it this bad. My doctor finally admitted, after the fact, that I had DRESS. It was my dermatologist, too, who helped me pull through.
I do want to add that...ly treating doctor reduced my RIBA to 400mg/day after my blood transfusion at week 8 until the end of treatment. He also reduced interferon to 135 during the worst of the rash.Three weeks after stopping Incivek, the rash continued to progress until my dermatologist put me on a two week diminishing regimen of prednisone. I finished 24 weeks of treatment.
Congratulations on your SVR! I was only able to finish 19 weeks of triple tx. I have been undetected since week 4. Am currently at week 21. I had ribi decreased to 400mg/d and peg to 90mcg per week. I was on prednisone since week 13 and am still on it, weening off slowly. I was thankful to finish the incivek but had to beg to stay on tx from about week 8 to 19. At 19 when I started swelling up, my lymph stystem stopped working, my gastroenteroligist felt I was going into a systemic shut down. I worked closeley with a derm and hepatologist, had several procrit. Spent almost 3 months in bed after week 3 with severe symptoms. Now in 2nd week of no tx and my scalp is bumpy again, painful, swollen and my hair is 80% gone still falling out by the handfuls. Lucky I have a lot of it, LOL! I had 20 week hcv level drawn last week will know hopefully by Friday if I am still undetected. So glad you made it to 24 weeks of tx!
Thank you for your continued sharing of knowledge & experience and support!
My 20 week Hep C Qualative is Negative!
Being tested now for Lupus and another autoimmune disease as rash & edema persist....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.